By Topic

Two theorems on lattice expansions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Daubechies, I. ; AT&T Bell Labs., Murray Hill, NJ, USA ; Janssen, A.

It is shown that there is a tradeoff between the smoothness and decay properties of the dual functions, occurring in the lattice expansion problem. More precisely, it is shown that if g and g¯ are dual, then (1) at least one of H1/2 g and H1/2 g¯ is n in L2(R), and (2) at least one of Hg and g ¯ is not in L2(R). Here, H is the operator -1/(4π2)d2/(dt2 )+t2. The first result is a generalization of a theorem first stated by R.C. Balian (1987). The second result is new and relies heavily on the fact that, when G∈W2,2(S) with S=[-1/2, 1/2]×[-1/2, 1/2] and G(0), than 1/GL 2(S)

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 1 )